# SDR SIMA20140705007

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 28,878 hours, 24,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN HAS 2 AREAS WITH RELEVANT CRACK INDICATIONS JUST AFT OF FRAME 75 & ABOVE STRINGER 2R.  REPAIRED RT UPPER FUSELAGE SKIN JUST AFT OF FRAME 75 & ABOVE STRINGER 2R IAW ERS-EM-53MR-564.
